# SDR A6WA201543193

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 30,336 hours, 29,954 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH MULTIPLE STAB CHANNEL 1 STATUS MSGS.  ACFT REQUIRES EXCESSIVE TRIM NOSE UP TO MAINTAIN STABLE DESCENT.  8.8 NEEDED FOR 2.5 DEGREE NOSE DOWN, 750 FEET PER MINUTE, AUTOPILOT OFF.
